# SDR 7C7A20151104095

- Difficulty date: November 4, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 39,111 hours, 44,191 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 85710025
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LADDER PLATE PANEL, OUT OF LIMITS OF GENERIC RD 8-57-320.  REPAIRED IAW RD 8-57-7157.
